| Catalog Number |
2420-0500 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material#: 2420-0500.Batch#: 24083005.It was reported by the customer that on midazolam infusion, the primary line below the spike, just above the closed vent, was leaking out large amounts of the medication.Lost approx 50-60 ml within minutes.No harm.
Event or Problem Description
Material#: 2420-0500 , batch#: 24083005.It was reported by the customer that on midazolam infusion, the primary line below the spike, just above the closed vent, was leaking out large amounts of the medication.Lost approx 50-60 ml within minutes.Rcc received a complaint via email.On midazolam infusion, the primary line below the spike, just above the closed vent, was leaking out large amounts of the medication.Lost approx 50-60 ml within minutes.Manufacturer code/model: 2420-0500 serial or lot number: (b)(6).
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2420-0500 and lot# 24083005 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 01aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.